Jul 25, 2009
I was diagnosed with hepc my viral was 25 million is that possible and if it is,was it because they gave me Azithromycin antibiotics. because someone told me that would make your viral go sky high.
| Response from Dr. Holodniy
Yes it's possible, and unlikely due to azithromycin.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.